MathSciNet Relay Station
MathSciNet bibliographic data
MR2110025 (2005h:34108) 34C23 (34A37 37N25 92D25)
Zhang, Shuwen; Chen, Lansun Chaos in three species food chain system with impulsive perturbations. Chaos Solitons Fractals 24 (2005), no. 1, 73–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement